Breaking :Ben Stein on Vaccine Side Effects (Moderna): VIDEO
World News
By Admin - March 8, 2021

In this video, Ben Stein admitted that he had serious complications after the vaccination, including symptoms of severe flu and irrational thinking (clouding of the mind). The video shows incoherent speech. Ben is quite a well-known person, and has never had any problems with speech. Such content is now banned in social networks immediately. Question: Why? Why is Biden having trouble speaking? He was also vaccinated. Think about it!

For those of you in Canada or elsewhere who are unable to open the link, here is the transcript, as best as I could. His speech is erratic:

“I had the Covid booster … the Moderna about ah 4 or 5 days ago and I am still feeling WILD SIDE EFFECTS from it.

Like I had the worst flu in the world, extreme shortness of breath. A dizziness. Fatigue.

EXTREMELY irrational thinking. Ah, it has just been devastating.

I am glad I got it. Sorta glad. I don’t know. A little bit glad. But also not quite so glad.

Ah, but it has just got to be told to the people … us people … we people … us people that this booster is a …

KILLER. I mean (clip ends)”